# SDR UPS07M48877

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: Nr 1 Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DURING T/O "AP OFF" AND "ATS OFF" AND WILL NOT ENGAGE.  DURING CLIMB, CRUISE AND DESCENT ALL ENGINE AND FMS UNAVILABLE.  REMOVED AND REPLACED FCC-1 IAW MM 22-01-03-4.
